# SDR ASOA201200664

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 7,843 hours, 5,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG  ANGLE CRACKED REINSPECTION.  REINSPECTION OF PAX DOOR AFT ANGLE CRACK. REF REO690-52-11-181. CRACK DOES NOT EXCEED. NO FURTHER DEFECTS NOTED.
